# SDR QXEA2025112400354

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 6,422 hours, 5,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9989. ROW 1A PHOTOLUMINESCENT STRIP IS PARTIALLY INOP. REMOVED FROM SERVICE AND PLACED ON MEL 33-50-21C. RETURNED TO SERVICE. MEL CLEARED 11/22 BY REPLACING  PHOTOLUMINESCENT STRIP AT ROW 1A REF E175 AMM 33-50-21-000/400-801-A. RETURNED TO SERVICE.
